Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 141, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jun 10, 2007, 11:47 PM CDT for Nowata County, Washington County, Oklahoma. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2007, 11:47 PM CDT (04:47 UTC)
- Expired
- Jun 11, 2007, 12:30 AM CDT
- In force
- 43 min
- Issued by
- NWS Tulsa, OK
- Area
- Counties, with a storm outline in the text
Counties Nowata County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 77 km from the middle of the area, began a volume at 04:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 12:10 AM CDT | HAIL 0.75 | Lenapah, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 4.8 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 970 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 843 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 172 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 4.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KTSA 110446 SVRTSA OKC105-147-110530- /O.NEW.KTSA.SV.W.0141.070611T0447Z-070611T0530Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 1147 PM CDT SUN JUN 10 2007 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN NOWATA COUNTY IN NORTHEAST OKLAHOMA NORTHEASTERN WASHINGTON COUNTY IN NORTHEAST OKLAHOMA * UNTIL 1230 AM CDT * AT 1144 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR WANN...MOVING EAST AT 20 MPH. * SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...WANN... DELAWARE AND LENAPAH. STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. LAT...LON 3692 9586 3676 9585 3673 9544 3698 9545 $$
3 follow-up statements
000 WWUS54 KTSA 110458 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 1158 PM CDT SUN JUN 10 2007 OKC105-147-110530- /O.CON.KTSA.SV.W.0141.000000T0000Z-070611T0530Z/ NOWATA OK-WASHINGTON OK- 1158 PM CDT SUN JUN 10 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT FOR NORTHEASTERN WASHINGTON AND NORTHERN NOWATA COUNTIES... AT 1157 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR LENAPAH...MOVING EAST AT 20 MPH. SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...DELAWARE AND LENAPAH. STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. LAT...LON 3692 9585 3678 9583 3673 9544 3698 9545 $$
000 WWUS54 KTSA 110508 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 1208 AM CDT MON JUN 11 2007 OKC147-110518- /O.CAN.KTSA.SV.W.0141.000000T0000Z-070611T0530Z/ WASHINGTON OK- 1208 AM CDT MON JUN 11 2007 ...THE SEVERE THUNDERSTORM WARNING FOR WASHINGTON COUNTY IS CANCELLED... LAT...LON 3692 9581 3682 9577 3676 9544 3696 9545 $$ OKC105-110530- /O.CON.KTSA.SV.W.0141.000000T0000Z-070611T0530Z/ NOWATA OK- 1208 AM CDT MON JUN 11 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT FOR NORTHERN NOWATA COUNTY... AT 1208 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR LENAPAH...MOVING EAST AT 20 MPH. SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...LENAPAH. STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. LAT...LON 3692 9581 3682 9577 3676 9544 3696 9545 $$
000 WWUS54 KTSA 110528 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 1228 AM CDT MON JUN 11 2007 OKC105-110538- /O.EXP.KTSA.SV.W.0141.000000T0000Z-070611T0530Z/ NOWATA OK- 1228 AM CDT MON JUN 11 2007 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN NOWATA COUNTY EXPIRES AT 1230 AM CDT... THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. GUSTY WINDS AND HEAVY RAIN WILL STILL BE POSSIBLE WITH THIS STORM. LAT...LON 3692 9581 3682 9577 3676 9544 3696 9545 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 11:04 PM CDT, 43 minutes earlier.
Area forecast discussion, Jun 10, 11:04 PM CDT, 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1104 PM CDT SUN JUN 10 2007 .MESOSCALE UPDATE... SEVERE THUNDERSTORM WATCH 376 IS BEING DROPPED. CURRENT STORMS ARE EITHER MOVING OUT OF THE TULSA FORECAST AREA OR ARE MOVING THROUGH WORKED OVER AIR. A BOUNDARY DOES EXIST IN THE CORNER OF TORNADO WATCH 378 FROM NORTHERN DELAWARE COUNTY INTO NORTHERN MAYES COUNTY. WITH THE MESOSCALE VORTICITY CENTER TRACKING NEARBY TO THE NORTH ...A NEW STORM IN OTTAWA...DELAWARE OR CRAIG COUTNIES IS STILL POSSIBLE. SINCE THE WATCH EXPIRES IN AN HOUR ANYWAY...WE WILL LEAVE IT IN PLACE. IN THE LONGER TERM...RADAR ECHOES ARE INCREASING ACROSS EXTREME SOUTHERN KANSAS AHEAD OF THE VORTICITY CENTER AND PROFILERS SHOW 25 KNOTS OF SOUTH TO SOUTHWEST 850 MB FLOW INTO SOUTHEAST KANSAS...NORTHEAST OKLAHOMA AND SOUTHWEST MISSOURI. THESE TRENDS AND MODEL DATA STILL SUGGEST THAT A THUNDERSTORM COMPLEX WILL FORM IN SOUTHEAST KANSAS AND SOUTHWEST MISSOURI OVER THE NEXT SEVERAL HOURS...POSSIBLY AFFECTING EXTREME NORTHEAST OKLAHOMA AND PARTS OF NORTHWEST ARKANSAS LATER TONIGHT. HEAVY RAIN WOULD BE THE PRIMARY THREAT FROM THIS ACTIVITY. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...08 LONG TERM....99
Hazardous weather outlook, Jun 10, 1:31 PM CDT, 10 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 131 PM CDT SUN JUN 10 2007 ARZ001-002-010-011-019-020-029-OKZ049-053>076-111000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 108 PM CDT SUN JUN 10 2007 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...ALL OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...NOW...ENDING BY 11PM. BEGINNING AGAIN AT 2AM. HEAVY RAIN AND FLASH FLOODING. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...EARLY TO MID AFTERNOON. DISCUSSION... A STRONGLY UNSTABLE ATMOSPHERE WAS IN PLACE ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. SCATTERED THUNDERSTORMS HAVE DEVELOPED ACROSS NORTHWEST ARKANSAS AND THE BORDER AREA OF EASTERN OKLAHOMA. AS THE CAP WEAKENS AREA WIDE THIS AFTERNOON...SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE ENTIRE REGION. AS WAS THE CASE YESTERDAY...WINDS ALOFT ARE WEAK...SO CELLS WILL TEND TO BE SLOW MOVING AND QUICKLY BECOME MULTICELLULAR. HOWEVER...LARGE HAIL AND STRONG WINDS WILL OCCUR WITH A NUMBER OF THE STORMS TODAY. IN ADDITION...2 TO 3 INCHES OF QUICK RAINFALL WILL OCCUR AT SOME LOCATIONS. TWO BOUNDARIES WERE IN THE REGION TODAY THAT MAY FOCUS THE MOST CONCENTRATED ACTIVITY OR AT LEAST OFFER THE BEST CHANCE FOR STORM ORGANIZATION. BOTH BOUNDARIES ARE FROM MORNING STORMS. ONE EXTENDED FROM CARROLL COUNTY TO NEAR FAYETTEVILLE TO BETWEEN OKMULGEE AND TULSA. THE SECOND EXTENDED FROM THE KANSAS LINE NORTH OF BARTLESVILLE INTO CREEK COUNTY AND ON SOUTHWEST. THE AFTERNOON AND EVENING STORMS ARE EXPECTED TO WEAKEN AFTER 10PM. HOWEVER DEPENDING ON HOW THE EVENING STORMS EVOLVE... THERE IS A CHANCE THAT STORMS COULD INCREASE AGAIN IN THE EARLY MORNING HOURS IN NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION WILL BE NEEDED NEAR ANY STRONG STORMS. NET CONTROLLERS FOR THE REGIONAL SKYWARN NET SHOULD CLOSELY MONITOR CONDITIONS AND BE READY FOR ACTIVATION THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MONDAY...THUNDERSTORM POTENTIAL. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL. THURSDAY...THUNDERSTORM POTENTIAL. FRIDAY...THUNDERSTORM POTENTIAL. SATURDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... LITTLE CHANGE IN THE OVERALL WEATHER PATTERN IS EXPECTED OVER THE NEXT WEEK WITH SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS DEVELOPING EACH DAY. WEAK WIND FIELDS ALOFT WILL LIKELY LIMIT THE SEVERE WEATHER CHANCES TO THE ISOLATED PULSE SEVERE STORMS WHICH ARE COMMON IN SUMMER. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Special weather statement, Jun 10, 7:06 PM CDT, 4 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
706 PM CDT SUN JUN 10 2007
OKZ056-057-110030-
CRAIG OK-NOWATA OK-
706 PM CDT SUN JUN 10 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 730 PM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
NORTHWESTERN CRAIG AND NORTHEASTERN NOWATA
AT 706 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES
WEST OF CENTRALIA...MOVING NORTHEAST AT 15 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...CENTRALIA...HOLLOW AND
CENTRAILIA.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.
LAT...LON 3676 9558 3667 9538 3701 9511 3712 9536Local storm report, Jun 10, 7:57 PM CDT, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
757 PM CDT SUN JUN 10 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM TSTM WND GST 2 ENE COPAN 36.91N 95.89W
06/10/2007 M59 MPH WASHINGTON OK MESONET
&&
MEBSpecial weather statement, Jun 10, 8:49 PM CDT, 2 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
849 PM CDT SUN JUN 10 2007
OKZ057-110215-
CRAIG OK-
849 PM CDT SUN JUN 10 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 915 PM CDT
FOR THE FOLLOWING COUNTY:
IN NORTHEAST OKLAHOMA
CRAIG
AT 849 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 8 MILES NORTH OF WELCH TO 3 MILES NORTHWEST OF
PYRAMID CORNERS TO 5 MILES SOUTHWEST OF CENTRAILIA...MOVING EAST AT
25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...VINITA...WHITE OAK...HOLLOW...PYRAMID CORNERS...
BLUEJACKET...CENTRAILIA AND WELCH.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3705 9532 3657 9538 3658 9501 3701 9502Special weather statement, Jun 10, 8:54 PM CDT, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
854 PM CDT SUN JUN 10 2007
OKZ054-059-110230-
OSAGE OK-PAWNEE OK-
854 PM CDT SUN JUN 10 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 930 PM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
SOUTHERN OSAGE AND PAWNEE
AT 854 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES
SOUTH OF PAWNEE...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...OSAGE...PAWNEE...JENNINGS...
TERLTON...HALLETT...MARAMEC...BLACKBURN...SKEDEE...CLEVELAND...
RALSTON AND WESTPORT.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.
LAT...LON 3631 9691 3615 9680 3618 9612 3654 9670Special weather statement, Jun 10, 9:34 PM CDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
934 PM CDT SUN JUN 10 2007
OKZ054-055-059-060-064-110315-
CREEK OK-OSAGE OK-PAWNEE OK-TULSA OK-WASHINGTON OK-
934 PM CDT SUN JUN 10 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1015 PM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
SOUTHERN WASHINGTON...SOUTHEASTERN OSAGE...NORTHERN CREEK...
NORTHERN TULSA AND SOUTHEASTERN PAWNEE
AT 934 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 2 MILES SOUTHWEST OF WYNONA TO 9 MILES SOUTHEAST
OF HOMINY TO 6 MILES SOUTHEAST OF WESTPORT...MOVING EAST AT 20 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
TULSA...GRAY...HOMINY...AVANT...WYNONA...WOLCO...BARNSDALL...
PERSHING...TALLANT...NELAGONEY...SAND SPRINGS...OWASSO...SPERRY...
SKIATOOK...COLLINSVILLE...VERA...RAMONA...OCHELATA...WESTPORT AND
MANNFORD.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH.
LAT...LON 3662 9647 3607 9640 3610 9583 3669 9586Special weather statement, Jun 10, 10:26 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1026 PM CDT SUN JUN 10 2007
OKZ054>056-110400-
NOWATA OK-OSAGE OK-WASHINGTON OK-
1026 PM CDT SUN JUN 10 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1100 PM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
NORTHWESTERN NOWATA...NORTHERN WASHINGTON AND NORTHEASTERN OSAGE
AT 1026 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 9 MILES WEST OF HULAH TO 4 MILES WEST OF HULAH TO
2 MILES SOUTH OF HULAH TO 4 MILES NORTHWEST OF DEWEY TO 3 MILES EAST
OF BARTLESVILLE...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THESE STORMS INCLUDE...WANN...HULAH...
BARTLESVILLE...DEWEY AND COPAN.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH...
DANGEROUS LIGHTNING AND BRIEF HEAVY RAIN.
LAT...LON 3691 9635 3687 9616 3682 9609 3675 9604
3658 9594 3692 9568 3699 9579 3698 9595
3699 9623The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 7:06 PM CDT | Special Weather Statement | TSA | Craig | 24 min |
| Jun 10, 7:14 PM CDT | Severe Thunderstorm Warning | TSA | Craig | 36 min |
| Jun 10, 7:56 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Washington | 27 min |
| Jun 10, 8:21 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 54 min |
| Jun 10, 8:49 PM CDT | Special Weather Statement | TSA | Craig | 26 min |
| Jun 10, 8:54 PM CDT | Special Weather Statement | TSA | Pawnee | 36 min |
| Jun 10, 9:11 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 64 min |
| Jun 10, 9:34 PM CDT | Special Weather Statement | TSA | Osage, Tulsa | 41 min |
| Jun 10, 10:26 PM CDT | Special Weather Statement | TSA | Washington | 34 min |
| Jun 11, 6:38 AM CDT | Flash Flood Warning | TSA | Nowata, Osage, Washington | 4 hr |
| Jun 11, 10:55 AM CDT | Flash Flood Warning | TSA | Mayes | 2 hr |
| Jun 11, 11:00 AM CDT | Special Weather Statement | TSA | Adair | 45 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.